MAUDE Adverse Event Report: K2M, INC. AN LORDOTIC - OBLIQUE INSERTER; SIZE 10 MM, MI; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. AN LORDOTIC - OBLIQUE INSERTER; SIZE 10 MM, MI; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 6101-90170
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the insertion of a cascadia oblique interbody as the surgeon attempted to rotate the cage, the tip of a cascadia lordotic - oblique inserter and a thread from the tip of an aleutian inserter inner shaft fractured intra-operatively.The broken pieces were retrieved and x-rays confirmed that there were no artifacts left in patient.The procedure was completed successfully with a 15 minute surgical delay and no adverse consequence to the patient.This report is for the cascadia lordotic - oblique inserter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.

Brand Name
AN LORDOTIC - OBLIQUE INSERTER; SIZE 10 MM, MI
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key18352164
Report Number3004774118-2023-00177
Device Sequence Number20936390
Product Code LXH
UDI-Device Identifier10888857261129
UDI-Public10888857261129
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6101-90170
Device Lot NumberMNUY
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown